# SDR 20010222CW011

- Difficulty date: December 14, 2000
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N9RZ
- Make and model: Cessna 421C
- Aircraft serial: 421C0236
- Engine: Cont GTSIO520L
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Actuator
- Part number: 4810649001
- Part serial: ABO12706
- Condition: Damaged
- Location: Waste Gate
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, OIL AND SMOKE REPORTED BY PILOT FROM LT ENGINE.  ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  INSPECTION REVEALED OIL LEAKAGE FROM WASTEGATE ACTUATOR.  OIL INLET FITTING LOOSE IN ACTUATOR DUE TO STRIPPED THREADS IN ACTUATOR HOUSING.  SEAL REPLACED AT FITTING 788.9 HOURS PREVIOUSLY.   NO OBVIOUS CAUSE FOR FAILURE.
